Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Chris Cosner "A maximum principle for weakly coupled systems of second order partial differential equations with nonnegative characteristic form," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 11(1), 59-74, (Winter 1981)